# SDR DLM88011968

- Difficulty date: December 22, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 33,317 hours, 26,985 cycles
- Engine: Pwa JT8D219
- Engine time: 27,663 hours, 21,942 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Part time: 27,663 hours, 21,942 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT ENG OIL TEMP CAUTION WAS ILLUM WITH THE TEMP AT 142 DEGS.  INCREASED THRUST FOR 15 MINS AND TEMP DID NOT DECREASE.  PER POM SHUTDOWN ENG.  ENG WINDMILLED FOR 20 MINS ZERO OIL PRESS.  PERFORMED ALL REQUIRED CHECKS, NO TROUBLE FOUND.
